Dec 9, 2005
Hi Doctor. I am concerned, I have been on Reyataz, Norvir and Truvada since April and my results have been good. Cd4 began at 70 (7%) and as of November 4 was 133 (13.3%), with undectable viral load. However, in reviewing the latest labs I noticed in 3 months my ALK PHOS level went from 91 to 166. I am concerned about the effects on my liver. What do you think?
Response from Dr. Holodniy
What are the results of the other blood liver-associated enzymes (ALT, AST) and bilirubin?
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is White Tongue A Sign Of Acute HIV Infection?
- Blowjob From A Prostitute Scared To Death
- Burning Urethra After Licking Vagina Worried I Have HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
- Rash After Blowjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.